# SDR SWAA2022050389454

- Difficulty date: March 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EQUIPMENT COOLING BAY PANEL #192JL; FASTENER HOLES ELONGATED. (DOT-002) / [01] PERFORMED VISUAL AND TAP TEST INSPECTION ON PANEL #192JL AND FOUND NO ENTRY OF WATER; OIL; FUEL; OR OTHER UNWANTED MATERIAL AS PER B737 NDTM 51-05-01;[02] PREPARED THE DAMAGED LOCATION FOR REPAIR ON PANEL #192JL AS PER B737 SRM 51-70-04-2R-9 AND 51-70-04-2R-0 PARAGRAPG 4.E;[03] VERIFIED 1-2. OK TO INSTALL REPAIR.;[04] REPAIRED AT PANEL 192 JL AS PER B737 SRM 51-70-04-2R-9 MATERIAL USED PO.1690463 PO.1753794;[05] VERIFIED STEP 4. OK TO TOP COAT.;[06] TOUCHED-UP PAINT ON LH EQUIPMENT COOLING BAY PANEL # 192JL FASTENERS HOLES IN IAW AMM 51-21-73-370-803;[07] REPAIRED THE DAMAGE LOCATION FOR REPAIR ON PANEL # 192JL AND TOUCHED-UP ON REWORKED AREA IN IAW SRM 51-70-04-2R-9; 51-70-04-2R-0 AND 51-21-73-370-803;[08] VERIFIED 6-7.
